Rash due to Atripla
May 13, 2009
Thank you for previous response about switching to a boosted PI if stopping ATripla. I saw my doctor today and she suggested to stop Atripla for two-three weeks to get it out of system and then go on Truveda and Reyataz (no mention of boosted PI). She let me continue on Atripla for a few more weeks and to take benadryl but if rash does not improve she recommended to stop Atripla. Would this be a good combination? Is either Truveda or Reyataz a boosted PI? Thank you.
Response from Dr. Henry
Reyataz needs to be boosted with ritonavir if used with Truvada. Can often switch directly from Atripla to Truvada + ritonavir/atazanavir. If the Atripla is stopped completely I recommend using a boosted PI for 10-14 days to prevent resistance to efavirenz from developing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Antibiotics Can Be Used To Cure Chlamydia?
- Time It Takes To Get Genital Warts After Exposure
- Things That Can Trigger A Herpes Outbreak
- What Is The Best Way To Keep Bacterial Vaginosis Away?
- What If I Test Positive For Chlamydia After Exposure?
- Is Tea Tree Oil Used For Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.